Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A Peano continuum homeomorphic to its own square but not to its countable infinite product


Author: Jan van Mill
Journal: Proc. Amer. Math. Soc. 80 (1980), 703-705
MSC: Primary 54F20; Secondary 54B10, 54G15
DOI: https://doi.org/10.1090/S0002-9939-1980-0587960-0
MathSciNet review: 587960
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give an example of a Peano continuum X with $ {X^2} \approx X$ but $ X^\infty \approx X$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54F20, 54B10, 54G15

Retrieve articles in all journals with MSC: 54F20, 54B10, 54G15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1980-0587960-0
Keywords: Peano continuum, countable infinite product, cell-like map
Article copyright: © Copyright 1980 American Mathematical Society

American Mathematical Society